AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  7                    No. 2               December 2010

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Pentangulated graphs Terry A. McKee 113-119

 2

Proper interval graph extention problems of the complements of trees Zhang Zhenkun and Zhao Zhanping 121-131

 3

Minimum face-spanning subgraphs of plane graphs Md. Mostofa Ali Patwary and Md. Saidur Rahman 133-150

 4

Stability number and even [2,b]-factors in graphs Mekkia Kouider and Saliha Ouatiki 151-169

 5

Integral trees of diameter 4 Steve Mohr and Jim MacDougall 171-188
 6 Signed total (k,k)-domatic number of a graph S.M. Sheikholeslami and L. Volkmann 189-199
7 On the existence of k-kernels in digraphs and in weighted digraphs Hortensia Galeana-Sánchez and César Hernández-Cruz 201-215
8 On a problem of Domke, Dunbar, Haynes, Hedetniemi, and Markus Concerning the inverse domination number P. D. Johnson Jr., D. R. Prier and M. Walsh 217-222
9 A note on the total outer-connected domination number of a tree Johannes H. Hattingh and Ernst J. Joubert 223-227